Women who have undergone the tubal ligation surgery are very well aware of the post tubal ligation syndrome. When you and your partner decide that you don’t want to conceive, you have to opt for a birth controlling method. In this method, the women’s tube (called fallopian tube) is cut and tied so that egg and sperm do not get together.
Experts have come up with treatment and medication to take care and understand the symptoms which are related to post tubal ligation syndrome. Most of the health experts suggest few methods to overcome this syndrome, which are psychological counseling, antidepressants, and stress medications.
Post tubal ligation syndrome occurs when the fallopian tubes are tied. There is a possibility that the ovaries are damaged while performing the surgery, which leads to this syndrome. There will be a chance of estrogen and progesterone level decreasing if there is any reduce in the blood flow to the ovaries. This happens mainly if there is any kind of damage to the blood source.
There is a terrible pain during periods, which is mainly caused because of hormone imbalance. There are few other symptoms, which women experience with this syndrome. They put on too much weight, mainly around the waist and thighs. They experience a severe pain during intercourse.
The pH level of the normal vagina is around 4.5. But, if it increases to 6 – 7.5, this indicates that the estrogen level in your blood is very low. The whole vagina area becomes acidic. In this situation, they undergo many kinds of depression and the skin becomes very dry and itchy.
To balance the hormone levels, most of the doctors suggest continuing the intake of birth control pills. This is because a study reveals that these pills slow down the menstrual process by almost 50%. Therefore, there is a chance of post tubal ligation syndrome because of discontinuing the pills rather than undergoing any kind of surgery. And also, doctors suggest going through this surgery only if women are above 30 years to avoid any kind of damages.
Whatsoever the reason is, Post Tubal Ligation Syndrome is very common if you want to go for surgery or stop taking birth control pills. So, to avoid this, doctors highly recommend them to go with medication and counseling is very much needed.